Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (5): 705-724    DOI: 10.1007/s10114-016-5063-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Prüfer Sheaves and Generic Sheaves Over the Weighted Projective Lines and Elliptic Curves
Jian Min CHEN, Jin Jing CHEN, Ya Nan LIN
School of Mathematical Sciences, Xiamen University, Xiamen 361005, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7